# SDR AUS20040364

- Difficulty date: April 29, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bolt
- Condition: Loose
- Location: Fuel/Oil Cooler
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT TANK FUEL QUANTITY APPROXIMATELY 800 KILOGRAMS LOWER THAN RT TANK. INVESTIGATION FOUND THE FUEL/OIL COOLER FORWARD BASKET BOLTS LOOSE BUT ASCERTAINED THIS WAS NOT THE CAUSE OF THE APPARENT FUEL LOSS.  INVESTIGATION CONTINUING.
